# SDR REXA2021090200668

- Difficulty date: August 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR INNER SKIN FOUND FWD FORMER P/N 601R318031-5 TO BE CORRODED BEYOND LIMITS. FORMER REQUIRES REPLACEMENT.  REMOVED MID AND LOWER TENSION TIES IAW AMM 52-11-19-000-801-A01  REV 67.  REF MWC 81513131/301 FOR TENSION TIE INSTALL.  REMOVED FWD FORMER IAW CRJ 900 51-42-06-001-001-A01.
